# SDR SIMA20251008005

- Difficulty date: October 8, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N251NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000641
- Aircraft time: 22,268 hours, 14,836 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005: RH CENTER SEAT TRACK CORRODED BTWN FR 84-85 (MAJOR REPAIR) (LEVEL 2 CORROSION). CUTOUT DAMAGED SECTION AND INSTALLED REPAIR SPLICE ON THE RH CENTER SEAT TRACK BTWN FR 84-85 IAW ENVOY ERS-EJ-53MR-5273
